I haven't smoked since 11:58 p.m. on July 7th. Yesterday was absolutely successful and today has been as well...as far as not smoking goes.
I mentioned yesterday that there are side effects associated with Chantix (as there are with all/most other drugs.) Let me list those specifically dealing with the pill I'm currently taking:
- nausea (30%)
- sleep problems (trouble sleeping, or vivid, unusual, or strange dreams)
Since I started taking this medicine on July 1st, I've been experiencing "every other day insomnia". I will sleep only every other night. And when I say INSOMNIA, I mean just that. I...can...not...sleep. Now, I know that anxiety is a primary cause for the inability to sleep. I get that (and I'm certain that I'm anxious.) It just sucks, is all.
Last night: I went to bed at 10:30 p.m., tossed for precisely 7.5 waking hours, dozed off at 6 a.m., woke at 8:15 a.m., went to work. I'm exhausted.
But a few days without sleep will not dissuade me. I will not smoke...probably because I'll be veg'd out from my lack of sleep.